MathSciNet Relay Station
MathSciNet bibliographic data
MR1307555 16S50 (16D70 16E70)
Gómez Pardo, José L.; Guil Asensio, Pedro A. Endomorphism rings of completely pure-injective modules. Proc. Amer. Math. Soc. 124 (1996), no. 8, 2301–2309.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement